Toggle Main Menu Toggle Search

ePrints

Regularity properties and simulations of Gaussian random fields on the sphere cross time

Lookup NU author(s): Dr Alfredo Alegria Jimenez, Professor Emilio Porcu

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Abstract

© 2018, Institute of Mathematical Statistics. All rights reserved. We study the regularity properties of Gaussian fields defined over spheres cross time. In particular, we consider two alternative spectral decompositions for a Gaussian field on Sd × R. For each decomposition, we establish regularity properties through Sobolev and interpolation spaces. We then propose a simulation method and study its level of accuracy in the L2 sense. The method turns to be both fast and efficient.


Publication metadata

Author(s): Clarke de La Cerda J, Alegria A, Porcu E

Publication type: Article

Publication status: Published

Journal: Electronic Journal of Statistics

Year: 2018

Volume: 12

Issue: 1

Pages: 399-426

Online publication date: 15/02/2018

Acceptance date: 02/04/2016

ISSN (print): 1477-0520

ISSN (electronic): 1477-0539

Publisher: Institute of Mathematical Statistics

URL: https://doi.org/10.1214/18-EJS1393

DOI: 10.1214/18-EJS1393


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share